Transitive subgroups of transvections acting on some symplectic symmetric spaces of Ricci type
Cahen, M. (Michel), 1935-, Gutt, Simone, Malik, A and Rawnsley, John H. (John Howard), 1947-. (2011) Transitive subgroups of transvections acting on some symplectic symmetric spaces of Ricci type. Journal of Geometry and Physics, Vol.61 (No.8). pp. 1292-1308. ISSN 03930440Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.geomphys.2011.02.016
Symmetric symplectic spaces of Ricci type are a class of symmetric symplectic spaces which can be entirely described by reduction of certain quadratic Hamiltonian systems in a symplectic vector space. We determine, in a large number of cases, whether such a space admits a subgroup of its transvection group acting simply transitively. We observe that the simply transitive subgroups obtained are one-dimensional extensions of the Heisenberg group.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Symplectic spaces, Symplectic groups, Ricci flow|
|Journal or Publication Title:||Journal of Geometry and Physics|
|Publisher:||Elsevier Science BV|
|Page Range:||pp. 1292-1308|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)